# SDR UIEA2015111200641

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 78,816 hours, 22,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-MEL ITEM 60559 REFERENCE LOG PAGE 647791 ITEM 1.  GND CREW REPORTS DAMAGE TO SEAL COMPRESSOR OR MAIN DECK CARGO DOOR.  ACCOMPLISHED TIME LIMITED REPAIR TO SEAL DEPRESSOR, COMPRESSOR, IAW SRM 53-00-15 & EO 6753A272.
